# SDR AALA20011556

- Difficulty date: August 3, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N587AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53250
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 947F9453
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

LIT - FLT 1121 - EN ROUTE BOS-DFW, RIGHT AC BUSS LOSS.  LANDED LIT WITHOUT INCIDENT.  REPLACED RIGHT CSD, GENERATOR AND GENERATOR CONTROL UNIT P/N 947F9453.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
